EconPapers    
Economics at your fingertips  
 

The U-Shapes of Occupational Mobility

Philipp Kircher, Iourii Manovski and Fane Groes
Additional contact information
Iourii Manovski: University of Pennsylvania

Authors registered in the RePEc Author Service: Iourii Manovskii

No 26, 2009 Meeting Papers from Society for Economic Dynamics

Abstract: a new theory.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (6)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The U-Shapes of Occupational Mobility (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:red:sed009:26

Access Statistics for this paper

More papers in 2009 Meeting Papers from Society for Economic Dynamics Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-23
Handle: RePEc:red:sed009:26